# SDR DALA2020021901248

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 345-365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1495181) CRACK ON FLOOR SUPPORT BTW STA 345/365 AND 25 RBL FLOOR STRUCTURE. CORRECTIVE ACTION: REPLACED PER B757-200 SRM 51-40-02-0G PAR. 4 AND PAR. 7.
